# SDR 97ZZZX2060

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117ME
- Make and model: Beech H-18
- Aircraft serial: BA638
- Engine: Pwa R985AN14B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Seized
- Location: Main Bearing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

WHILE IN CRUSE FLIGHT, PILOT NOTICED OIL PRESSURE STARTING TO DECREASE AND OIL TEMP STARTING TO RISE.  ENGINE WAS SECURED, PROP WAS FEATHERED, AND A PRECAUTIONARY LANDING MADE.  UPON LANDING, PILOT FOUND HE COULD NOT TURN PROP BY HAND.  SUSPECT THAT THE MAIN BEARING FAILED.  ENGINE HAD APPROXIMATELY 420 HOURS SINCE OVERHAUL.
